# SDR CAL950493

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 0775 - OVERRIDE WAS REQUIRED TO RETRACT THE LANDING GEAR AFTER TAKEOFF FROM SJO.  REPLACING THE LANDING GEAR LEVER LOCK SOLENOID DID NOT HELP.  MAINTENANCE FOUND A BROKEN WIRE TO THE LEFT GEAR SAFETY SENSOR.  THE WIRE WAS REPAIRED.  AN OPERATIONAL CHECK OF THE LEVER LATCH SYSTEM WAS CONDUCTED AND OPERATION CHECKED GOOD.  (X)
